Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 31, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 12, 2011, 5:41 PM EDT for Allegan County, Michigan. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 5:41 PM EDT (21:41 UTC)
- Expired
- May 12, 2011, 6:14 PM EDT
- In force
- 33 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Allegan County, MI
The radar
The Grand Rapids radar (KGRR), 30 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:47 PM EDT | HAIL 0.75 | 2 N Hopkins, MI | |
| May 12, 5:50 PM EDT | HAIL 1 | 4 Wsw Wayland, MI | |
| May 12, 6:06 PM EDT | HAIL 1 | 4 Wsw Wayland, MI | |
| May 12, 6:18 PM EDT | HAIL 0.5 | 2 Ne Burnips, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
493 WUUS53 KGRR 122141 SVRGRR MIC005-122230- /O.NEW.KGRR.SV.W.0031.110512T2141Z-110512T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 541 PM EDT THU MAY 12 2011 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ALLEGAN COUNTY IN SOUTHWEST MICHIGAN... * UNTIL 630 PM EDT * AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 8 MILES WEST OF WAYLAND..AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MOLINE... BURNIPS... HOPKINS... DORR... GREEN LAKE... DIAMOND SPRINGS... MONTEREY... HOPKINSBURG... DUNNINGVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4277 8588 4277 8557 4259 8571 4259 8594 TIME...MOT...LOC 2141Z 229DEG 14KT 4267 8579 WIND...HAIL <50MPH 1.00IN $$ NJJ
2 follow-up statements
396 WWUS53 KGRR 122202 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 602 PM EDT THU MAY 12 2011 MIC005-122230- /O.CON.KGRR.SV.W.0031.000000T0000Z-110512T2230Z/ ALLEGAN MI- 602 PM EDT THU MAY 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN ALLEGAN COUNTY UNTIL 630 PM EDT... AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 9 MILES WEST OF WAYLAND...MOVING NORTHEAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... MOLINE... BURNIPS... DORR... GREEN LAKE... DIAMOND SPRINGS... MONTEREY... TRAINED SPOTTERS HAVE REPORTED AT LEAST PENNY SIZED HAIL UNDER PORTIONS OF THIS STORM NEAR 133RD AVENUE AND 18TH STREET AT 550 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4263 8592 4277 8588 4277 8557 4262 8568 TIME...MOT...LOC 2201Z 213DEG 6KT 4268 8581 WIND...HAIL <50MPH 1.00IN $$ NJJ
317 WWUS53 KGRR 122214 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 614 PM EDT THU MAY 12 2011 MIC005-122225- /O.CAN.KGRR.SV.W.0031.000000T0000Z-110512T2230Z/ ALLEGAN MI- 614 PM EDT THU MAY 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEGAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4263 8592 4277 8588 4277 8557 4262 8568 TIME...MOT...LOC 2215Z 213DEG 6KT 4270 8579 $$ NJJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:15 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 12, 3:15 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 315 PM EDT THU MAY 12 2011 LATEST UPDATE...ALL BUT AVIATION... .SYNOPSIS...(315 PM EDT THU MAY 12 2011) A WARM FRONT ACROSS LOWER MICHIGAN WILL TOUCH OFF A FEW THUNDERSTORMS TONIGHT. THE FRONT WILL MOVE SOUTH AS A COLD FRONT ON FRIDAY WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. SCATTERED SHOWERS AND COOLER WEATHER CAN BE EXPECTED FOR THE WEEKEND. && .SHORT TERM...(315 PM EDT THU MAY 12 2011) (TONIGHT THROUGH SATURDAY NIGHT) JUICY AIRMASS IN PLACE THROUGH FRIDAY MORNING WITH POTENTIAL FOR SOME HEAVY RAIN AND HAIL WITH ANY STORMS THAT FIRE UP. NO STRONG FOCUS FOR SEVERE AND SHEAR PROFILES ARE WEAK...ALTHOUGH CONVECTIVE INHIBITION IS NOT AN ISSUE AND THERE WILL BE ENOUGH INSTABILITY TO KEEP THUNDERSTORM POTENTIAL GOING OVERNIGHT. SFC LOW MOVES ACROSS LOWER MICHIGAN ON FRIDAY WITH A COLD FRONT SINKING SOUTH DURING THE AFTERNOON. THIS COULD FOCUS SOME SHOWERS AND THUNDERSTORMS BEFORE COOLER AND MORE STABLE AIR MOVES IN DURING THE EVENING. UPPER LOW MOVING IN BY SATURDAY WITH CLOUDS AND SHOWERS ALONG WITH COOLER TEMPS. LEFT THE TEMPS CLOSER TO MAV GUIDANCE FOR NOW BUT IF CLOUDS AND SHOWERS ARE ABUNDANT...WE COULD BE LOOKING AT TEMPS STRUGGLING TO REACH 60. && .LONG TERM...(315 PM EDT THU MAY 12 2011) (SUNDAY THROUGH THURSDAY) THE MAIN CHALLENGE OF THE FCST CONTINUES TO BE DETERMINING THE CHC OF RAIN THROUGH THE PERIOD AS A COMPLEX UPPER LOW TAKES SHAPE TO OUR SOUTH THIS WEEKEND. THE ORIGINAL UPPER LOW COMPLEX THAT IS CURRENTLY ACROSS THE CENTRAL PLAINS STATES WILL GRADUALLY ROTATE EAST THROUGH THE WEEKEND AND WILL EVENTUALLY END UP NEAR ERN OH BY SUN AFTERNOON. AS THE LOW MOVES EAST...MOISTURE WILL CONTINUE TO WRAP AROUND TO THE N AND NW OF THIS LOW...UP INTO LOWER MI. THIS WILL KEEP THE THREAT OF RAIN/RAIN SHOWERS IN ACROSS THE AREA THROUGH THE UPCOMING WEEKEND. TEMPS WILL COOL DOWN INTO THE 50S TO AROUND 60 WITH THE CLOUDS AND PCPN HANGING AROUND. MODELS SEEM TO BE CONVERGING ON A SIMILAR SOLUTION FOR THE FIRST PORTION OF NEXT WEEK. THE UPPER LOW COMING DOWN OUT OF CANADA LATE THIS WEEKEND IS NOW EXPECTED TO DIG FURTHER SOUTH INTO THE SE PORTION OF THE COUNTRY EARLY NEXT WEEK. THIS SYSTEM SHOULD TEMPORARILY CLEAR OUT THE MOISTURE FROM THE AREA...AND LEAVE A COOL AND DRY LOW LEVEL NE FLOW PATTERN IN PLACE. THE UPPER LOW DIVING SOUTHEAST IS EVENTUALLY EXPECTED TO ROTATE BACK TO THE NW AS ADDITIONAL ENERGY IS EXPECTED TO DIVE IN ON THE BACKSIDE OF THE ERN U.S. UPPER LOW COMPLEX. THE MODELS ARE AGREEING NOW IN TRYING TO BRING SOME OF THE MOISTURE BACK TO THE WEST AS THE UPPER LOW MOVES NW. WE HAVE ADDED A CHC OF SOME RAIN SHOWERS TO WED-THU AND KEPT TEMPS IN THE 60S. && .AVIATION...(141 PM EDT THU MAY 12 2011) MAIN CONCERN FOR THE TERMINAL FCSTS IS ONCE AGAIN CONVECTIVE TRENDS THROUGH THE PERIOD. QUIET MORNING ACROSS THE AREA WITH VFR CONDITIONS IS STARTING TO GIVE WAY TO SOME DEVELOPMENT OF A FEW SHOWERS AND ISOLATED STORM AS OF 1730Z. WE EXPECT THE INLAND AREAS TO SEE SCATTERED SHOWERS AND STORMS DEVELOP BETWEEN 18-19Z AND CONTINUE TO BE POSSIBLE THROUGH ABOUT 02Z WHEN INSTABILITY SHOULD WANE. WE HAVE ACCOUNTED FOR THIS THREAT AT INLAND LOCATIONS WITH A VCTS. KMKG WILL SEE LESS OF A CHANCE FOR THUNDER DUE TO THE STABILIZING EFFECTS OF LAKE MICHIGAN. SHOWERS WILL CONTINUE TO BE POSSIBLE THEN AFTER 02Z TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. NOT IMPOSSIBLE SOME THUNDER COULD OCCUR...BUT THE THREAT WILL BE MUCH LOWER OVERNIGHT AND WE HAVE NOT INCLUDED IN FOR NOW. THE FRONT SHOULD MOVE EAST OF THE AREA AROUND 09Z OR SO FRI MORNING. THIS SHOULD ALLOW FOR MAINLY DRY CONDITIONS THEN THROUGH 18Z FRI. SOME FOG WILL BE POSSIBLE WITH A LIGHT GRADIENT TONIGHT AND A HUMID AIR MASS IN PLACE. && .MARINE...(315 PM EDT THU MAY 12 2011) SCATTERED THUNDERSTORMS EXPECTED TONIGHT WITH A COLD FRONT MOVING THROUGH FRIDAY. THE WINDS WILL REMAIN ON THE LIGHT SIDE UNTIL FRIDAY NIGHT WHEN NORTH WINDS BEHIND THE FRONT PICK UP. && .HYDROLOGY...(315 PM EDT THU MAY 12 2011) HYDRO THREAT NEXT COUPLE DAYS IS POTENTIAL FOR SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL. ONLY LOCALIZED FLOODING EXPECTED AS THE STORMS WILL BE ISOLATED TO SCATTERED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: NJJ AVIATION: NJJ MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, May 12, 5:15 AM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 515 AM EDT THU MAY 12 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-130915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 515 AM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM COULD DEVELOP TODAY OR TONIGHT. THE MAIN SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS. THE PRIMARY STORM MOTION WILL BE EAST AT 25 MPH. ONE CLUSTER OF STORMS NEAR CHICAGO COULD MOVE INTO THE SOUTH HAVE TO HOLLAND REGION BY 8 AM. A RISK FOR LOCALIZED HEAVY RAIN WILL EXIST THROUGH TONIGHT. ISOLATED RAINFALL AMOUNTS IN EXCESS OF 2 INCHES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE UNSETTLED PATTERN WILL CONTINUE INTO THE WEEKEND. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AND A FEW STORMS COULD BE SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN RISK FROM THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. LMZ844>849-130915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 515 AM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR INTO TONIGHT. STRONG WINDS...FREQUENT LIGHTING AND HAIL WILL ACCOMPANY THE MORE INTENSE STORMS. LOCALLY HIGHER WAVES WILL BE POSSIBLE INTO TONIGHT NEAR ANY STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. MJS
In the hours before
Local storm report, May 12, 4:23 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BYRON CENTER 42.81N 85.72W
05/12/2011 M0.25 INCH KENT MI PUBLIC
&&
WHLocal storm report, May 12, 4:38 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
438 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL DELTON 42.50N 85.41W
05/12/2011 E0.25 INCH BARRY MI PUBLIC
PEA SIZE HAIL REPORTED COVERING A DECK.
&&
WHLocal storm report, May 12, 4:50 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
450 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 3 S MIDDLEVILLE 42.67N 85.47W
05/12/2011 E0.50 INCH BARRY MI PUBLIC
PEA TO MARBLE SIZE HAIL FELL.
&&
WHSpecial weather statement, May 12, 5:09 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 509 PM EDT THU MAY 12 2011 MIZ057-058-122215- IONIA-KENT- 509 PM EDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN BARRY COUNTY...MOVING NORTH AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CALEDONIA... ALASKA... ALTO... CASCADE... FALLASSBURG... LOWELL... ADA... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4301 8556 4301 8522 4277 8527 4277 8555 TIME...MOT...LOC 2109Z 201DEG 11KT 4272 8544 NJJ
Local storm report, May 12, 5:14 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
514 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 3 S MIDDLEVILLE 42.67N 85.47W
05/12/2011 E1.00 INCH BARRY MI PUBLIC
&&
WHSpecial weather statement, May 12, 5:33 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 533 PM EDT THU MAY 12 2011 MIZ056-057-064-122230- ALLEGAN-KENT-OTTAWA- 533 PM EDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL ALLEGAN COUNTY...MOVING NORTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DORR... JAMESTOWN... MOLINE... BYRON CENTER... CUTLERVILLE... GRANDVILLE... DUTTON... KENTWOOD... EAST GRAND RAPIDS... CASCADE... WYOMING... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4294 8576 4294 8542 4256 8580 4266 8598 TIME...MOT...LOC 2134Z 216DEG 12KT 4271 8579 NJJ
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:14 PM EDT | Special Weather Statement | GRR | Lake, Mason, Osceola | 61 min |
| May 11, 8:46 PM EDT | Special Weather Statement | GRR | Van Buren | 44 min |
| May 11, 9:01 PM EDT | Areal Flood Advisory | GRR | Lake, Mason, Osceola | 14 hr |
| May 11, 9:21 PM EDT | Special Weather Statement | GRR | Clare, Osceola | 84 min |
| May 11, 9:30 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Kalamazoo, Kent, Lake and 5 more | 90 min |
| May 11, 9:44 PM EDT | Special Marine Warning | GRR | 91 min | |
| May 11, 10:08 PM EDT | Special Marine Warning | GRR | 52 min | |
| May 11, 10:08 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 47 min |
| May 11, 10:30 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 39 min |
| May 11, 10:34 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Kent | 57 min |
| May 11, 10:48 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Kalamazoo | 71 min |
| May 11, 10:49 PM EDT | Flash Flood Warning | GRR | Mason | 6 hr |
| May 11, 11:13 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clare, Clinton, Eaton, Gratiot and 9 more | 92 min |
| May 11, 11:14 PM EDT | Special Marine Warning | GRR | 57 min | |
| May 12, 12:23 AM EDT | Special Weather Statement | GRR | Ingham, Jackson | 67 min |
| May 12, 3:59 PM EDT | Special Weather Statement | GRR | Kent | 61 min |
| May 12, 4:01 PM EDT | Special Weather Statement | GRR | Barry | 59 min |
| May 12, 4:39 PM EDT | Severe Thunderstorm Warning | GRR | Barry | 45 min |
| May 12, 5:09 PM EDT | Special Weather Statement | GRR | Kent | 66 min |
| May 12, 5:33 PM EDT | Special Weather Statement | GRR | Kent | 57 min |
| May 12, 6:13 PM EDT | Special Weather Statement | GRR | Kent | 62 min |
| May 12, 6:16 PM EDT | Special Weather Statement | GRR | Barry | 59 min |
| May 12, 6:25 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry | 3 hr |
| May 12, 7:27 PM EDT | Special Weather Statement | GRR | Barry, Eaton | 63 min |
| May 12, 7:54 PM EDT | Special Weather Statement | GRR | Eaton | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.